×

zbMATH — the first resource for mathematics

Valuations and distance functions on directed multilattices. (English) Zbl 0889.06002
The author characterizes distance functions corresponding to valuations, isotone and positive valuations on directed multilattices. As an application, there is proved that congruence relations on a directed modular multilattice of locally finite length form a Boolean algebra.

MSC:
06B99 Lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BENADO M.: Les ensembles pertiellement ordonnés et le théoreme de reffinement de Schreier II. Czechoslovak Math. J. 5(80) (1955), 308-344. · Zbl 0068.25902
[2] BIRKHOFF G.: Lattice Theory. (3rd edition), Amer. Math. Soc, New York, 1967. · Zbl 0153.02501
[3] CRAWLEY P.: Lattices whose congruences form a Boolean algebra. Pacific J. Math. 10 (1960), 787-795. · Zbl 0093.03802
[4] FUNAYAMA N.-NAKAYAMA T.: On the distributivity of a lattice of lattice-congruences. Proc. Imp. Acad. Tokyo 18 (1942), 553-554. · Zbl 0063.01483
[5] KOLIBIAR M.-LIHOVÁ J.: Modular and metric multilattices. Math. Slovaca 45 (1995), 19-27. · Zbl 0833.06011
[6] LIHOVÁ J.-REPASKÝ K.: Congruence relations on and varieties of directed multilattices. Math. Slovaca 38 (1988), 105-122. · Zbl 0642.06003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.